# SDR SWIA2020050150466

- Difficulty date: February 26, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PASSENGER DOOR CUT OUT, FS 349 ANCHOR FITTING HAS SERVERAL CORRODED HARDWARE. REF # CAMP 20547754   (C-CHECK) RO 4/30/2020   REMOVED AND REPLACED PASSENGER DOOR  FITTING HARDWARE AT FUS STA 349 FOR ANCHOR FITTING  TORQ STS 3817 S/N 0518902024  CALL 05-APR-19  DUE 05-APR -20   IWA CRJ 200 AMM
